# SDR FDEA201009243705

- Difficulty date: September 24, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 6519685102
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL EXTERIOR AFT BACKSIDE BULKHEAD I/B AT 5 O'CLOCK POSITION VERTICAL ANGLE STIFFENER SUPPORT IS CRACKED AT TOP END REMOVED VERTICAL STIFFENER NR 1 ENG NOSE COWL AFT AT 5 O'CLOCK BULKHEAD IAW SRM REV 103 51-30-2  FABRICATED NEW STIFFENER FROM 2024T3 .040" DIM 6" X 3"  IAW SRM 51-20-1 FIG 7  INSTALLED STIFFENER IAW SRM 51-30-2 REV 103
